Florida, 2007Heavy Rain in Florida, August 31, 2007
August 31, 2007 · NWS JAX · 1 event in 1 county or zone
The sea breezes merged in a moist and unstable airmass and produced heavy rainfall in scattered storms across Flagler county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The sea breezes merged in a moist and unstable airmass and produced heavy rainfall in scattered storms across Flagler county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 30, 8:35 PM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Aug 30, 8:35 PM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 PM EDT THU AUG 30 2007
.UPDATE...CONVECTION KEPT GOING THIS EVENING MAINLY ON CONTINUING
OUTFLOW COLLISIONS. THIS ACTIVITY IS WINDING DOWN WITH STRONGEST
STORMS E OF FOLKSTON. ALTHO CONVECTION NW OF THE AREA IS
WEAKENING...WILL LIKELY KEEP ISOLD TO LOW END SCATTERED POPS OVER
THE NW ZONES. WILL UPDATE ZONES AFTER 10 PM.
&&
.AVIATION...AFTER THIS EVENINGS CONVECTION COMES TO AN END...
VFR CONDITIONS ARE EXPECTED UNTIL FRI AFTN...WHEN ANOTHER ROUND OF
TSTMS IS EXPECTED. WILL ALSO BE SOME GROUND FOG LATE TONIGHT.
&&
.MARINE...LIGHT SE FLOW TONIGHT WILL BECOME MORE SW AFTER MIDNIGHT
WITH LAND BREEZE. WILL ADJUST WIND DIRECTION A BIT IN THE 1ST
PERIOD...OTHERWISE LITTLE CHANGE.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
CARROLL/DEESE/WALKER
Hazardous weather outlook, Aug 30, 9:25 PM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 PM EDT THU AUG 30 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-311000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1025 PM EDT THU AUG 30 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TONIGHT...
...HEAVY RAINFALL POSSIBLE THROUGH SATURDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHEAST GEORGIA
OVERNIGHT ASSOCIATED WITH A TROUGH OF LOW PRESSURE. WIND GUSTS TO 30
MPH AND CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED IN STORMS.
ELSEWHERE...A FEW THUNDERSTORMS ARE POSSIBLE THROUGH MIDNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY IN THE AFTERNOON AND
EVENING EACH DAY AS A TROUGH LINGERS OVER THE AREA. PERIODS OF HEAVY
RAINFALL ARE LIKELY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
CARROLL
In the hours before
Special weather statement, Aug 30, 6:46 PM EST, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
746 PM EDT THU AUG 30 2007
GAZ150-152-164-310030-
BRANTLEY-CHARLTON-WARE-
746 PM EDT THU AUG 30 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
CHARLTON...SOUTHWESTERN BRANTLEY AND EASTERN WARE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 830 PM EDT...
AT 746 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES NORTHWEST OF RACE POND...OR 8
MILES SOUTHWEST OF HOBOKEN...MOVING EAST AT 10 MPH. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
DEESE
Special weather statement, Aug 30, 7:42 PM EST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
842 PM EDT THU AUG 30 2007
FLZ024-GAZ164-165-310130-
CHARLTON-INLAND CAMDEN-NASSAU-
842 PM EDT THU AUG 30 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN
CHARLTON...NORTHWESTERN NASSAU AND WESTERN CAMDEN COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...
AT 842 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF FOLKSTON...MOVING
EAST SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND HOMELAND...FOLKSTON...HILLIARD...KINGS FERRY...WOODBINE AND
COLESBURG THROUGH 930 PM EDT. CONTINUOUS CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
CARROLL
Special weather statement, Aug 30, 11:28 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1228 AM EDT FRI AUG 31 2007
FLZ040-310515-
MARION-
1228 AM EDT FRI AUG 31 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN AND
EASTERN MARION COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 115 AM
EDT...
AT 1228 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES
SOUTHWEST OF BURBANK TO BELLEVIEW...MOVING EAST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...
SANTOS...OCALA...BELLEVIEW...ANTHONY...SILVER SPRINGS SHORES...
BURBANK...LAKE WEIR...FORT MCCOY AND WEIRSDALE THROUGH 115 AM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. UNPLUG
ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER
SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ENYEDI
Heavy Rain, Flagler
- When
- August 31, 12:00 AM EST to 11:59 PM EST
- Where
- Flagler County, 4 mi NE of Bunnell
- Reported by
- Emergency Manager
- Coordinates
- 29.511, -81.223
Daily rainfall totals ranged from 0.60 inches to 3.5 inches across portions of Palm Coast. The EOC in Bunnell measured a daily rainfall total of 1.92 inches. A spotter in Flagler Beach measured 2.5 inches, and 2.0 inches accumulated in one hour. No damage or complications were reported from the heavy rains.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in California, August 31, 2007$80,000 · 56 kt wind · 5 events
- Lightning Strike in Texas, August 31, 2007$15,000 · 1 event
- Hail and Damaging Winds in Maine, August 31, 20071.25 in hail · 9 events
- Lightning Strike in Florida, August 31, 20071 injured · 1 event
- Hail and Damaging Winds in Oregon, August 31, 20071 in hail · 6 events
- Hail and Damaging Winds in Washington, August 31, 2007$3,000 · 1 in hail · 5 events
- Damaging Winds and Lightning Strike in Washington, August 31, 2007$3,000 · 50 kt wind · 4 events
- Damaging Winds in Idaho, August 31, 200756 kt wind · 3 events
- Damaging Winds in Idaho, August 31, 2007$6,000 · 50 kt wind · 3 events
- Dust Storm in Arizona, August 31, 20071 event
- Wildfire in Oregon, August 31, 20071 event
- Marine Thunderstorm Wind in Gulf of Mexico, August 31, 20071 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 47103.